The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (301 KB) | Metadata | Table of Contents | ZAA summary
Online access to the full text of Zeitschrift für Analysis und ihre Anwendungen is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 37, Issue 4, 2018, pp. 475–494
DOI: 10.4171/ZAA/1624

Published online: 2018-10-18

Positive Solution of Lighthill-Type Equations

Gennadi Vainikko[1]

(1) University of Tartu, Estonia

We study a unique solvability of Volterra integral equations of Lighthill’s type subject to a positive solution on $[0,\infty)$. Also the asymptotics of the solution at the in finity is examined.

Keywords: Nonlinear equations, Volterra equations on semiaxis, positive solution, Lighthill's equation

Vainikko Gennadi: Positive Solution of Lighthill-Type Equations. Z. Anal. Anwend. 37 (2018), 475-494. doi: 10.4171/ZAA/1624